# SDR SWAA2025102822297

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE,  TRAILING EDGE ORSS 280 AT RT WING.  EVALUATED SUPPORT ANGLE AND NOT FOUND ON ALLOWABLE DAMAGE ON SRM IAW SRM-57-51-02-1A-1 ALLOWABLE DAMAGE 1. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02 AND DWG 115A6200 SHEET 10 REV - MEASUREMENT OF CRACK: 0.300".
